New Browder and Weyl type Theorems
Bull. Korean Math. Soc. 2015 Vol. 52, No. 2, 439-452
https://doi.org/10.4134/BKMS.2015.52.2.439
Published online March 31, 2015
Mohammed Berkani and Mohammed Kachad
Science Faculty of Oujda, Science Faculty of Oujda
Abstract : In this paper we introduce and study the new properties $(W {\scriptstyle \Pi})$, $(UW {\scriptstyle \Pi_a})$, $(UW {\scriptstyle E})$ and $(UW {\scriptstyle \Pi}).$ The main goal of this paper is to study relationship between these new properties and other Weyl type theorems. Moreover, we reconsider several earlier results obtained respectively in \cite{BK}, \cite{RA2}, \cite{DH}, \cite{AB} and \cite{BZ1} for which we give stronger versions.
Keywords : property $(W {\scriptstyle \Pi})$, property $(UW {\scriptstyle \Pi_a})$, property $(UW {\scriptstyle \Pi})$, property $(UW {\scriptstyle E }),$ Weyl-type theorems
MSC numbers : Primary 47A53, 47A10
Full-Text :

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd